Discussions By Condition: Pregnancy

Please Help...

Posted In: Pregnancy 0 Replies
  • Posted By: Anonymous
  • November 3, 2006
  • 01:25 AM

Hello... I'm 17 yrs. Old and I was recently diagnosed with Bacterial Vaginosis. I took the medication Medonzinadole... I think that's how u spell it. Anyway... I took the highest dosage... 500mg twice a day 4 one week. My symptoms of excessive vaginal discharge, vaginal discomfort, and burning during urination seemed 2 get better but it still burns VERY badly when I urinate. Its almost unbearable. I was also tested 4 STDS and the tests came back negative. Could I possibly also have a bladder infection? I'm calling my doctor in the morning. But please help me if u can... Thanks... I would greatly appreciate it.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?